When will i feel normal again?
(JHB South Africa)
Hi Wray / Joy
I am 49 yrs old and had a full hysterectomy at the age of 33. I had my first child at 20 - no problems except that it was a emergency Caesarean and I suffered from terrible baby blues for months afterwards. I battled to fall pregnant with my second baby who was born when i was 25. At 28 i had a ruptured ectopic pregnancy and a tube was removed. I suffered with PCOS and was eventually diagnosed with endometriosis at 30. Hence the hysterectomy at 33 after numerous laparoscopy's and years of pain. At the time the Hysterectomy was a god send. I felt like a different person.I was very aggressive before the op. And afterwards I was calm and pain free for the first time in years. I was put onto patches and pills the names of which I have long since forgotten and which did not agree with me.I think one my have been Premarin. Eventually the Doctors implanted one each of Estradiol and Testosterone implants and I was fine. This lasted for 5 to 6 years but in 2010 the implants were discontinued and my hell began again.
I was plagued with weight gain, hair loss, terrible debilitating exhaustion ,aches and pains, depression to name a few. In 2013 I was eventually diagnosed with Hypothyroidism and put onto Diotoxin and Angeliq but the symptoms continued. At the beginning of this year I went to see a new Doctor and she stopped the Angeliq and put me onto Estrofem, DHEA, VIT D and a Biodentical testosterone implant. The weight dropped and I began to feel almost normal for a few months. About two months ago it all started again and after having all the tests done again the Doctor said I had 0% progesterone. However the rest ,I was told were normal. This was two weeks ago. She prescribed 3% Biodentical Progesterone cream and inserted another Testosterone implant. I was told to continue with the Estrofem and Vit D. I also ordered Natpro as I could not find the prescribed Progesterone cream in any of my local Pharmacies.Unfortunately I dont have my test results but will try to get a copy from the Dr or Lab.I am 1 and a half weeks into using the Progesterone cream and am experiencing incredible anxiety , brain fog, weight gain or bloating and just feeling awful. The only thing that has improved is the quality of sleep and night sweats, I need your opinion as to whether I should continue as prescribed or try to wean myself of the Estrofem as I have read so much on your site and elsewhere about Oestrogen Dominance.
I hope you can make some sence of all this as I am at my wits end. It is an effort to get up in the morning and try to make it through my life anymore. Please help.